A contractive mappings on fuzzy normed linear spaces

Document Type : Research Article


Department of Mathematics, Vali-e-Asr University of Rafsanjan, Rafsanjan, Iran.


‎In this paper‎, ‎we use the definition of fuzzy normed spaces given by Bag and Samanta and provide four types of fuzzy versions of contraction‎. ‎We show that these mappings necessarily have unique fixed points in fuzzy normed linear spaces‎. ‎We will show that the presented theorems are indeed fuzzy extensions of their classical counterparts‎.


1. AL-Mayahi, N.F. and Hadi, S.H. On α-π-φ contraction in fuzzy metricspace and its application, General Mathematics Notes 26 (2) (2015), 104-118.
2. Bag, T. and Samanta, S.K. Finite dimensional fuzzy normed linear spaces, J. Fuzzy Math. 11 (3) (2003), 687-705.
3. Bag, T. and Samanta, S.K. Fuzzy bounded linear operators, Fuzzy Sets and Systems 151 (2005), 513-547.
4. Choudhury, B.S. Unique fixed point theorem for weakly c-contractive mappings, Kathmandu University Journal of Science, Engineering and Technology 5 (2009), 6-13.
5. Das, N.R. and Saha, M.L. On fixed points in fuzzy metric spaces, Annals of Fuzzy Mathematics and Informatics 7 (2) (2014), 313-318.
6. Kadelburg, Z. and Radenovic, S. On generalized metric spaces: a survey, TWMS J. Pure Appl. Math. 5 (1) (2014), 3-13.
7. Khan, M.S., Swaleh, M. and Sessa, S. Fixed point theorems by altering distances between the points, Bulletin of the Australian Mathematical Society 30 (1) (1984), 1-9.
8. Manro, S. and Tomar, A. Faintly compatible maps and existence of common fixed points in fuzzy metric space, Annals of Fuzzy Mathematics and Informatics 8 (2) (2014), 223-230.
9. Rhoades, B.E. Some theorems on weakly contractive maps, Nonlinear Analysis: Theory, Methods and Applications 47 (4) (2001), 2683-2693.
10. Rosa, V.L. and Vetro, P. Common fixed points for α- -φ-contractions in generalized metric spaces, Nonlinear Analysis: Modelling and Control 19(1) (2014), 43-54.
11. Shukla, S. and Chauhan, S. Fuzzy cyclic contraction and fixed point theorems, Journal of the Egyptian Mathematical Society 23 (1) (2015), 139-143.